BibTeX record journals/acs/Nunes19

download as .bib file

@article{DBLP:journals/acs/Nunes19,
  author    = {Fernando Lucatelli Nunes},
  title     = {Pseudoalgebras and Non-canonical Isomorphisms},
  journal   = {Applied Categorical Structures},
  volume    = {27},
  number    = {1},
  pages     = {55--63},
  year      = {2019},
  url       = {https://doi.org/10.1007/s10485-018-9541-3},
  doi       = {10.1007/s10485-018-9541-3},
  timestamp = {Wed, 13 Feb 2019 23:02:19 +0100},
  biburl    = {https://dblp.org/rec/journals/acs/Nunes19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics